Taking Levaquin and Prednisone Together is a Serious Mistake

by Jennifer
(Huntington, Utah)

In the past I have taken cipro for diverticulitis. Several times after taking this I had alot of foot pain and trouble walking. My Dr seemed to find it no big deal when I mentioned it to him at least 3 times in the past. This month I have taken prednisone for an allergic reaction to the dye contrast injection they give before a CT scan.

Two days after this I went to the doctor again for a respiratory problem and fever that I have had now for 2 months or more. I advised the Dr that I just taken a high dose of the prednisone.

I was prescribed Levofloxacin for 10 days. I was glad it was not Cipro and was not concerned with problems. On the 8th day I woke up to major foot pain and could not bare weight which then it progressed up my leg to my knee. My knee cap feels floating now, like not tightened down. I also have a burning throughout my foot and my calf and upper leg muscle feels like I've been kicked very hard there. I can barely walk at all and I am in tremendous pain. Is there anything to cure this???????

Comments for Taking Levaquin and Prednisone Together is a Serious Mistake

Click here to add your own comments

Levaquin and Prednisone
by: Kerri Knox, RN- The Immune Queen!

Hi Jennifer,

Ugh, I hate to hear stories like yours. Since your doctor prescribed you Levaquin and Prednisone together, even though you advised him that you were taking the prednisone, it's possible that you have a case for malpractice. He should NOT have prescribed those together, especially when you had complained of foot pain in the past.

But back to the current time. OK, really the best thing that you can possibly do in order to resolve your symptoms is to get my book The Levaquin Tendonitis Solution. While it's not a 'cure', it's really your best shot at getting better from this condition. As a bonus, if you follow the instructions in the book, it's likely that you will find that your symptoms of diverticulitis might resolve. Diverticulitis is NOT an inevitable condition that can't be remedied. It, too, has a cause and you can improve your symptoms or eliminate the condition to the point where you might say that you don't have it at all, and hence it's possible that you won't continue to need to take these dangerous antibiotics for this condition.


Kerri Knox, RN


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

 

 

Search this Site

 

Vitamin D Fact Sheet
Free Vitamin D Fact Sheet
When You Subscribe
To My Newsletter
Below!

Subscribe to
The Side Effects
Newsletter

Today!

Email


Name


Then

Don't worry -- your e-mail address is totally secure.
I promise to use it only to send you Side Effects Newsletter and your special gift.


 

 




Upgraded Coffee